# SDR ARWA20020111

- Difficulty date: January 18, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 63,508 hours, 18,998 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH LANDING GEAR HANDLE IN DOWN POSITION ALL THREE GREEN LANDING GEAR LIGHTS CAME ON AND DOOR RED LIGHT STAYED ON AND LANDING GEAR UNSAFE LIGHT STAYED ON.  ALSO, WITH FLAPS AT 35 POSITION UNSAFE WARNING HORN CAME ON.  REMOVED AND REPLACED LT DOOR PROXIMITY SWITCH IAW MM 32-60-07, OPS CHECK ON THE GROUND NORMAL IAW MM 32-60-07.  AIRCRAFT RETURNED TO SERVICE.
